# SDR USAA950448

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Circuit Breaker
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PHL - FLT 941 - FLIGHT EN ROUTE BOS TO DCA, WHEN NR 1 ENGINE OIL TEMPERATURE AND PRESSURE INDICATORS DROPPED TO ZERO.  CREW SHUT DOWN NR 1 ENGINE AND DIVERTED TO PHL WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET D8 CIRCUIT BREAKER.  ALL ENGINE INDICATIONS NORMAL.  (W)
